# SDR SCNA98710

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, A CRACK 3 INCHES LONG RUNNING FORE TO AFT WAS FOUND IN THE MAIN CABIN FLOORBOARD FRAME AT STA 303.9 LBL 55.  MATERIAL WAS VERIFIED AS 7075 T6 .040.  FABED FLOORBOARD FRAME PER SRM 512002.  TREATED PER SRM 511002, PRIMED PER MM 512000, INSTALLED.
